MathSciNet Relay Station
MathSciNet bibliographic data
MR747175 (86e:35132) 35Q20
Guo, Bo Ling Existence and uniqueness of the global solution of the Cauchy problem and the periodic initial value problem for a class of coupled systems of KdV-nonlinear Schrödinger equations. (Chinese) Acta Math. Sinica 26 (1983), no. 5, 513–532.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement